MathSciNet Relay Station
MathSciNet bibliographic data
MR1282883 (95h:42006) 42A32 (42A55)
Berkes, I. An optimal condition for the LIL for trigonometric series. Trans. Amer. Math. Soc. 347 (1995), no. 2, 515–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement